# SDR DALA2015010800159

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 85,365 hours, 35,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BELOW L4 DOOR.   REPAIRED IAW DWG 146N5230 AND 146N5246.
